RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 9, Pages 78–83 (Mi ivm9155)  

Brief communications

On stabilization of solutions of integrodifferential incomplete second-order equations

D. A. Zakoraab

a Crimean Federal University, 4 Academican Vernadskii Ave., Simferopol, 295007 Russia
b Voronezh State University, 1 Universitetskaya Sq., Voronezh, 394006 Russia

Abstract: We consider abstract linear integrodifferential incomplete second-order equations in the Hilbert space. Operator coefficients of these equations are unbounded selfadjoint nonnegative operators. These equations arise naturally in the study of problems of viscoelasticity and hydroelasticity. We prove a theorem on asymptotic stability of strong solutions of these equations.

Keywords: integrodifferential equation, stability.

Funding Agency Grant Number
Russian Science Foundation 14-21-00066


Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:9, 69–73

Bibliographic databases:

UDC: 517.968
Presented by the member of Editorial Board: В. Г. Звягин
Received: 05.02.2016

Citation: D. A. Zakora, “On stabilization of solutions of integrodifferential incomplete second-order equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 9, 78–83; Russian Math. (Iz. VUZ), 60:9 (2016), 69–73

Citation in format AMSBIB
\Bibitem{Zak16}
\by D.~A.~Zakora
\paper On stabilization of solutions of integrodifferential incomplete second-order equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 9
\pages 78--83
\mathnet{http://mi.mathnet.ru/ivm9155}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 9
\pages 69--73
\crossref{https://doi.org/10.3103/S1066369X16090097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409305700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979222183}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9155
  • http://mi.mathnet.ru/eng/ivm/y2016/i9/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:70
    Full text:16
    References:22
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020